# SDR USAA2010030890520

- Difficulty date: February 23, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION FUSELAGE FRAME SHEAR TIE AT BS 747 BETWEEN S26L TO S26R.  REPAIRED FUSELAGE FRAME SHEAR TIE AT BS 747 BETWEEN S26L TO S26R IAW EA 101759.
